# SDR AALA201512049004

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 50,779 hours, 21,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  2L DOOR SHOWS DISARMED IN FLIGHT.  WHEN FLIGHT ATTENDANT TOUCHES THE ARMING LEVER, THE 2L DOOR SHOWS ARMED, GOES TO DISARMED STATUS WHEN LEVER RELEASED.  CLEANED & INSPECTED GIRT BAR FITTINGS.  ALL DOOR STOPS, NO DEFECTS NOTED.  OPERATED DOOR SEVERAL TIMES, ARMED LIGHT WORKS NORMALLY IAW AMM 52-73-00-710-001A.
